# SDR DALA2023091107391

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=370, Y=427, Y=465, Y=636 BTW LONGERON 28L AND 28R AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00210: CORROSION LEVEL 2. FLOOR SUPPORTS STA Y=370, Y=427, Y=465, Y=636 BTW LONGERON 28L AND 28R AT FWD CARGO COMPARTMENT WERE FABRICATED PER DWG 5936597 REV AC, REV AE AND REPLACED PER B717-200 SRM 51-41-05-0G PAR 8 AND 51-41-02-0G PAR 4. (LP #2962853)
